# SDR AALA20161107039

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 49,108 hours, 19,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY SLIDE GIRT BAR DIFFICULT TO ARM/DISARM.  CLEANED GIRT BAR BRACKETS IAW GPM.  OPERATIONAL CHECK GOOD.
